Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 1, NWS Columbia, SC

January 3, 2020Burke County, Richmond County, Georgia

NWS Columbia, SC issued this severe thunderstorm warning at Jan 3, 2020, 6:17 PM EST for Burke County, Richmond County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 3, 2020, 6:17 PM EST (23:17 UTC)
Expired
Jan 3, 2020, 7:00 PM EST
In force
43 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Burke County, GA, Richmond County, GA

The radar

The Charleston,SC radar (KCLX), 107 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2020-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2020-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

371 
WUUS52 KCAE 032317
SVRCAE
GAC033-245-040000-
/O.NEW.KCAE.SV.W.0001.200103T2317Z-200104T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
617 PM EST Fri Jan 3 2020

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Northern Burke County in east central Georgia...
  Southeastern Richmond County in east central Georgia...

* Until 700 PM EST.

* At 617 PM EST, a severe thunderstorm was located over Gough, or 11
  miles west of Waynesboro, moving northeast at 20 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Waynesboro, Plant Vogtle, Hephzibah, McBean, Gough, Burke County
  Airport, Girard, Vidette, Shell Bluff, Shell Bluff Landing and
  Bennock Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3303 8227 3312 8228 3319 8225 3333 8190
      3331 8187 3325 8184 3325 8185 3322 8181
      3305 8169
TIME...MOT...LOC 2317Z 245DEG 19KT 3312 8221 

HAIL...<.75IN
WIND...70MPH
 
$$
awp
3 follow-up statements
645 
WWUS52 KCAE 032326
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
626 PM EST Fri Jan 3 2020

GAC033-245-040000-
/O.CON.KCAE.SV.W.0001.000000T0000Z-200104T0000Z/
Burke GA-Richmond GA-
626 PM EST Fri Jan 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR NORTHERN BURKE AND SOUTHEASTERN RICHMOND COUNTIES...

At 626 PM EST, a severe thunderstorm was located near Gough, or 8
miles northwest of Waynesboro, moving northeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Waynesboro, Plant Vogtle, Hephzibah, McBean, Girard, Shell Bluff,
Shell Bluff Landing and Bennock Mill.

LAT...LON 3311 8214 3313 8216 3322 8217 3333 8190
      3331 8187 3325 8184 3325 8185 3322 8181
      3305 8169
TIME...MOT...LOC 2326Z 245DEG 19KT 3314 8215 

HAIL...<.75IN
WIND...60MPH
 
$$
awp
336 
WWUS52 KCAE 032338
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
638 PM EST Fri Jan 3 2020

GAC033-245-040000-
/O.CON.KCAE.SV.W.0001.000000T0000Z-200104T0000Z/
Burke GA-Richmond GA-
638 PM EST Fri Jan 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR NORTH CENTRAL BURKE AND SOUTHEASTERN RICHMOND COUNTIES...

At 638 PM EST, a severe thunderstorm was located near McBean, or 12
miles northwest of Plant Vogtle, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
McBean, Shell Bluff Landing and Bennock Mill. 

LAT...LON 3319 8204 3320 8205 3325 8206 3333 8190
      3331 8187 3325 8184 3325 8185 3322 8181
      3316 8189
TIME...MOT...LOC 2338Z 239DEG 45KT 3326 8191 

HAIL...<.75IN
WIND...60MPH
 
$$
awp
572 
WWUS52 KCAE 032350
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
650 PM EST Fri Jan 3 2020

GAC033-245-040000-
/O.EXP.KCAE.SV.W.0001.000000T0000Z-200104T0000Z/
Burke GA-Richmond GA-
650 PM EST Fri Jan 3 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BURKE AND
SOUTHEASTERN RICHMOND COUNTIES WILL EXPIRE AT 700 PM EST...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3319 8204 3320 8205 3325 8206 3333 8190
      3331 8187 3325 8184 3325 8185 3322 8181
      3316 8189
TIME...MOT...LOC 2350Z 245DEG 19KT 3328 8185 

$$

awp

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 3, 2:29 PM EST, 3 hours 48 minutes earlier.

Area forecast discussion, Jan 3, 2:29 PM EST, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
229 PM EST Fri Jan 3 2020

.SYNOPSIS...
Warm, moist and breezy conditions will persist into this evening
ahead of an approaching cold front. The front will move trough
late tonight into early Saturday. Showers are expected along and
ahead of the cold front, and could continue into Saturday as an
upper trough moves through. Expect strong and gusty winds
behind the front Saturday and Saturday night. Fair weather can
then be expected into early next week. Another cold front with
limited moisture will cross the area Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of early this afternoon, water vapor imagery depicts the area
within a moist southwesterly flow aloft between a deep
positively tilted trough across the Plains and ridging over the
Caribbean. Meanwhile at the surface, a warm front is located
across the Catawba region, while a warm, moist and breezy
southerly flow prevails across the remainder of the forecast
area.

The warm front will continue to lift northward this afternoon,
placing the entire forecast area within the warm sector ahead of
a cold front well to the west. Temperatures have soared well
into the mid and upper 70s in most areas, and are approaching
record levels in the Augusta area. Strong low level wind fields
and deeper mixing due to the warm surface temperatures has
resulted in breezy conditions across the area, and expect wind
gusts as high as 20-25 mph at times through much of the
afternoon.

A line of showers with perhaps a few embedded thunderstorms will
slowly progress eastward through area this afternoon and
evening well ahead of the cold front, with the forecast
indicating likely to categorical PoPs as a result. There could
be a several hour window where heavy rainfall could result in
localized minor flooding, but the threat for any widespread
flooding appears low given forecast QPF values of 0.5 to 1.0
inches through tonight. Despite the warm surface temperatures,
instability is lacking due to extensive cloud cover and warm air
aloft. This should limit the overall severe weather threat,
however given the strong low level wind fields in place a few
damaging wind gusts are possible with any bowing line segments
that develop. The greatest risk for any severe weather appears
to be from mid-afternoon through early evening.

Once the main line of convection moves through, scattered
showers are expected to persist into the overnight hours in
advance of the approaching upper trough and cold front at the
surface. Coverage of showers could become numerous again toward
daybreak Saturday due to increased convergence along the cold
front itself. Mild temperatures are expected tonight, with lows
in the mid 50s west to lower 60s east.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Saturday and Saturday night: Cold front should be pushing east
of the forecast area at the start of the day, while the main
phasing upper troughs will still be off to the west of the
area. The main upper trough axis will not push through until
Saturday night. Until the axis moves over the area, there should
still be a potential for some isolated to scattered lingering
showers on the backside of the surface front. By Saturday
evening, drying should be able to take hold. Bigger issue
Saturday into Sunday will be the surface and low-level winds.
Models remain consistent with increasing the wind fields
through the day Saturday, then keep low-level winds strong
through the overnight hours Saturday night. With cold advection
eventually overspreading the area, mixing should be on the
increase over area lakes by Saturday afternoon, and especially
through Saturday night. Have gone ahead and put up a Lake Wind
Advisory beginning Saturday morning and lasting through Saturday
night. Depending on the strength of the low-level winds and
mixing, can not completely rule out the need for a Wind Advisory
Saturday night.

Sunday and Sunday night: Winds will begin diminishing slightly
through the day Sunday. A colder and drier airmass will be over
the region as pressure builds into the area. Under sunny skies,
temperatures will be more seasonable, with highs in the 50s and
lows in the 30s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Little change in the long term. Monday remains dry ahead of the
next system which will begin approaching late Monday night. Some
moisture ahead of and along the front may be able to produce a
few showers on Tuesday, before exiting off to the east Tuesday
evening. Dry weather returns for Wednesday and Thursday.
Additional rain chances may be possible by the end of the work
week.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
MVFR conditions are in place at all terminals early this
afternoon due to low ceilings. These ceilings should gradually
rise through the afternoon to low-end VFR levels as surface
heating increases. South-southwest winds will remain gusty
through the afternoon and possibly into early evening, with
gusts reaching upwards of 18-22 kt at times.

A band of heavy showers with a few embedded thunderstorms
will spread over the terminals this evening, generally in the
22Z to 03Z time frame. Have included a TEMPO group at each
terminal to better time the heavy rainfall and indicate
potential for visibility and/or ceiling restrictions. Light
showers are then expected to persist through most of Saturday
morning behind a passing cold front, with ceilings down to MVFR
levels. Breezy conditions will then develop as winds shift more
westerly late Saturday morning.

EXTENDED AVIATION OUTLOOK...VFR Saturday afternoon but breezy
to possibly windy conditions expected Saturday/Saturday night.
VFR and breezy Sunday. No impacts to aviation Monday.
Fog/stratus possible late Monday night/early Tuesday morning.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory from 7 AM Saturday to 7 AM EST Sunday for
     GAZ040-063>065-077.
SC...Lake Wind Advisory from 7 AM Saturday to 7 AM EST Sunday for
     SCZ016-018-020>022-025>031-035>038-041-115-116.

&&
Hazardous weather outlook, Jan 3, 1:29 PM EST, 4 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
129 PM EST Fri Jan 3 2020

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116-
041830-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg-
Northern Lancaster-Southern Lancaster-
129 PM EST Fri Jan 3 2020

...LAKE WIND ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 AM EST
SUNDAY...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...This afternoon and tonight.

There is a Marginal Risk for severe thunderstorms late this
afternoon and evening. There is a risk for isolated damaging wind
gusts as a line of showers with a few embedded thunderstorms moves
through from the west.

There is a also a Marginal Risk for flooding. There is the potential
for several hours of heavy rain late this afternoon and evening. Any
flooding should be localized, but flooding of low-lying and poor
drainage areas is possible.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Lake Wind Advisory Saturday through Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jan 3, 4:24 PM EST, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Columbia SC
424 PM EST Fri Jan 3 2020

GAZ040-063>065-SCZ018-025-030-032215-
Richmond GA-McDuffie GA-Lincoln GA-Columbia GA-Aiken SC-McCormick SC-
Edgefield SC-
424 PM EST Fri Jan 3 2020

...Strong Thunderstorms Will Impact Portions of central Richmond...
McDuffie...southeastern Lincoln...Columbia...west central Aiken...
southeastern McCormick and southwestern Edgefield Counties Until 515
PM EST....

At 423 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm over Camak, or near Warrenton, moving northeast
at 45 mph.

  HAZARD...gusty winds 40 to 50 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
North Augusta, Grovetown, Evans, Thomson, Fort Gordon, Augusta,
Martinez, Belvedere, Harlem, Glendale, South Augusta, Clarks Hill
Recreation Area, Mistletoe State Park, Summerville, Wrightsboro,
Augusta Mall, Daniel Field, Village Plaza Shopping Center, Augusta
National Golf Club and J. Strom Thurmond Dam.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 167 and 201.
 Interstate 20 in South Carolina between mile markers 0 and 2.
 Interstate 520 in Georgia between mile markers 1 and 15.
 Interstate 520 in South Carolina between mile markers 16 and 19.

LAT...LON 3366 8251 3365 8249 3367 8250 3385 8219
      3338 8184 3333 8242 3334 8246 3334 8250
      3336 8253 3336 8255 3341 8255 3346 8259
      3358 8263
TIME...MOT...LOC 2123Z 239DEG 49KT 3343 8260

awp
Special weather statement, Jan 3, 4:37 PM EST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Columbia SC
437 PM EST Fri Jan 3 2020

GAZ064-065-SCZ025-026-030-036-032215-
Richmond GA-Columbia GA-Orangeburg SC-Aiken SC-Saluda SC-
Edgefield SC-
437 PM EST Fri Jan 3 2020

...Strong Thunderstorms Will Impact Portions of northeastern
Richmond...east central Columbia...western Orangeburg...Aiken...south
central Saluda and southeastern Edgefield Counties Until 515 PM
EST....

At 437 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm over Augusta, moving northeast at 45 mph.

  HAZARD...gusty winds 40 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Aiken, North Augusta, Aiken Mall, Augusta, Clearwater, Belvedere,
Martinez, New Ellenton, Ridge Spring, Glendale, Edgefield County
Airport, Midtown, Summerville, Daniel Field, Citizens Park, Augusta
Regional Airport, Augusta National Golf Club, USC Aiken, Aiken
Municipal Airport and Gloverville.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 198 and 201.
 Interstate 20 in South Carolina between mile markers 0 and 34.
 Interstate 520 in Georgia between mile markers 10 and 15.
 Interstate 520 in South Carolina between mile markers 16 and 23.

LAT...LON 3336 8196 3352 8208 3394 8164 3354 8129
TIME...MOT...LOC 2137Z 238DEG 39KT 3349 8195

awp
Special weather statement, Jan 3, 5:15 PM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Columbia SC
515 PM EST Fri Jan 3 2020

GAZ040-064-065-SCZ018-025>027-030-032300-
Richmond GA-Lincoln GA-Columbia GA-Lexington SC-Aiken SC-
McCormick SC-Saluda SC-Edgefield SC-
515 PM EST Fri Jan 3 2020

...Strong Thunderstorms Will Impact Portions of north central
Richmond...southeastern Lincoln...northeastern Columbia...
southwestern Lexington...northern Aiken...southeastern McCormick...
Saluda and Edgefield Counties Until 600 PM EST....

At 515 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm 8 miles east of Clarks Hill Recreation Area, or
10 miles north of Martinez, moving northeast at 40 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Aiken, North Augusta, Evans, Batesburg-Leesville, Martinez,
Clearwater, Belvedere, Edgefield, Saluda, Johnston, Ridge Spring,
Clarks Hill Recreation Area, Edgefield County Airport, Riverwood,
Hamilton Branch State Park, Village Plaza Shopping Center, Augusta
National Golf Club, USC Aiken, Saluda County Airport and J. Strom
Thurmond Dam.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 190 and 201.
 Interstate 20 in South Carolina between mile markers 0 and 38.
 Interstate 520 in Georgia near mile marker 1.
 Interstate 520 in South Carolina between mile markers 19 and 23.

LAT...LON 3346 8219 3374 8232 3413 8172 3360 8129
TIME...MOT...LOC 2215Z 240DEG 36KT 3366 8204

awp
Special weather statement, Jan 3, 5:27 PM EST, 50 minutes before
Special Weather Statement
National Weather Service Columbia SC
527 PM EST Fri Jan 3 2020

GAZ063>065-077-SCZ018-025-030-035-032315-
Burke GA-Richmond GA-McDuffie GA-Columbia GA-Barnwell SC-Aiken SC-
McCormick SC-Edgefield SC-
527 PM EST Fri Jan 3 2020

...Strong Thunderstorms Will Impact Portions of northern Burke...
Richmond...southeastern McDuffie...southern Columbia...southwestern
Barnwell...southwestern Aiken...southeastern McCormick and
southwestern Edgefield Counties Until 615 PM EST....

At 527 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm over Avera, or near Gibson, moving northeast at
45 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
North Augusta, Grovetown, Evans, Waynesboro, Martinez, Fort Gordon,
Augusta, Plant Vogtle, Clearwater, Belvedere, Hephzibah, Harlem,
Jackson, Glendale, Gough, South Augusta, Midtown, Summerville,
Augusta Mall and Daniel Field.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 183 and 201.
 Interstate 20 in South Carolina between mile markers 0 and 7.
 Interstate 520 in Georgia between mile markers 1 and 15.
 Interstate 520 in South Carolina between mile markers 16 and 23.

LAT...LON 3370 8197 3316 8161 3296 8228 3308 8229
      3323 8223 3327 8226 3327 8229 3331 8234
      3331 8239 3334 8244 3334 8250 3336 8255
TIME...MOT...LOC 2227Z 236DEG 46KT 3318 8250

awp
Special weather statement, Jan 3, 6:02 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Columbia SC
602 PM EST Fri Jan 3 2020

GAZ065-077-SCZ030-035-032345-
Burke GA-Richmond GA-Barnwell SC-Aiken SC-
602 PM EST Fri Jan 3 2020

...Strong Thunderstorms Will Impact Portions of northern Burke...
southeastern Richmond...southwestern Barnwell and southwestern Aiken
Counties Until 645 PM EST....

At 602 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm near Gough, or near Louisville, moving east at 45
mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Waynesboro, Plant Vogtle, Hephzibah, McBean, Gough, Burke County
Airport, Vidette, Shell Bluff, Shell Bluff Landing, Audubon's Silver
Bluff Sanctuary and Bennock Mill.

LAT...LON 3308 8229 3315 8227 3320 8225 3334 8184
      3309 8168 3298 8228
TIME...MOT...LOC 2302Z 249DEG 41KT 3308 8234

awp
Special weather statement, Jan 3, 6:15 PM EST, 2 minutes before
Special Weather Statement
National Weather Service Columbia SC
615 PM EST Fri Jan 3 2020

SCZ030-040000-
Aiken SC-
615 PM EST Fri Jan 3 2020

...Strong Thunderstorms Will Impact Portions of Aiken County Until
700 PM EST....

At 614 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm over Gloverville, or near Aiken Mall, moving
northeast at 40 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Aiken, North Augusta, Clearwater, Aiken Mall, Belvedere, New
Ellenton, Jackson, USC Aiken, Citizens Park, Aiken Municipal Airport,
Gloverville, Aiken State Park, Graniteville, Burnettown, Wagener,
Perry, Windsor, Perry Airport, Hopeland Gardens and Boyd Pond Park.

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 5 and 37.
 Interstate 520 in South Carolina between mile markers 21 and 23.

LAT...LON 3358 8196 3366 8185 3380 8147 3377 8143
      3374 8143 3373 8141 3371 8132 3365 8119
      3360 8125 3334 8180
TIME...MOT...LOC 2314Z 241DEG 54KT 3352 8177

WRS

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 1:28 PM ESTLake Wind AdvisoryCAEBurke, Columbia, Lincoln, McDuffie, Richmond39 hr
Jan 3, 4:24 PM ESTSpecial Weather StatementCAEColumbia, McDuffie, Richmond51 min
Jan 3, 5:27 PM ESTSpecial Weather StatementCAEBurke, Richmond48 min
Jan 3, 6:02 PM ESTSpecial Weather StatementCAEBurke43 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.